Rendiconti del Circolo Matematico di Palermo

, Volume 60, Issue 3, pp 357–364

Nonlinear Hammerstein integral equations via local linking and mountain pass

Article

Abstract

In this paper we establish some results (single and multiple) for Hammerstein integral equations. The main results are based on the notion of local linking.

Keywords

Critical groups Local linking Existence 

Mathematics Subject Classification (2000)

47J20 47J30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Benci, V.: A new approach to the Morse-Conley theory and some applications. Ann. Mat. Pura Appl. 158, 231–305 (1991) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Chang, K.C.: Infinite-dimensional Morse theory and multiple solution problems. Progress in Nonlinear Differential Equations and their Applications, vol. 6. Birkhäuser, Boston (1993) MATHGoogle Scholar
  3. 3.
    Krasnoselskii, M.A.: Topological Methods in the Theory of Nonlinear Integral Equations. Pergamon, Oxford (1964) Google Scholar
  4. 4.
    Li, S., Willem, M.: Applications of local linking to critical point theory. J. Math. Anal. Appl. 189, 6–32 (1995) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Li, F., Li, Y., Liang, Z.: Existence of solutions to nonlinear Hammerstein integral equations and applications. J. Math. Anal. Appl. 323, 209–227 (2006) MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Liu, J.Q., Li, S.H.: An existence theorem for multiple critical points and its application. Kexue Tongbao (Chinese) 29, 1025–1027 (1984) MathSciNetGoogle Scholar
  7. 7.
    O’Regan, D.: Multiplicity results for sublinear and superlinear Hammerstein integral equations via Morse theory. Commun. Appl. Anal. 13, 385–394 (2009) MathSciNetMATHGoogle Scholar
  8. 8.
    Perera, K., Agarwal, R.P., O’Regan, D.: Morse-theoretic aspects of p-Laplacian type operators. Mathematical Surveys and Monographs, vol. 161. Am. Math. Soc., Providence (2010) Google Scholar
  9. 9.
    Precup, R.: Methods in Nonlinear Integral Equations. Kluwer, Dordrecht (2002) MATHGoogle Scholar
  10. 10.
    Rabinowitz, P.: Minimax Methods in Critical Point Theory Will Applications to Differential Equations. CBMS Reg. Conf. Ser. Math., vol. 65. Am. Math. Soc., Providence (1986) Google Scholar
  11. 11.
    Young, N.: An Introduction to Hilbert Spaces. Cambridge University Press, Cambridge (1989) Google Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.School of Mathematics, Statistics and Applied MathematicsNational University of IrelandGalwayIreland

Personalised recommendations